# SDR A6WA201441155

- Difficulty date: February 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 621 TO 559 & 96 HAS CORROSION IAW BA REO 601R-53-00-526.  REMOVED UNSERVICEABLE RT FLOOR SILL & FABRICATED SERVICEABLE FLOOR SILL 2 FS 559 & 96 TO FS 621.
